Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Skin conditions. Taking microdox-LBX, prescription medication, not easily available. What alternative can I use?

respected sir, i am from XXXXXXXX. sir my went to skin specialist hospital, their doctor knows problem and given some medicines on prescription. i roamed several place here, but i can t get that medicine anywhere. Is it a rarely foundable medicine...could u help me please. And the medicine name is microdox-LBX....?????
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  655
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Dec 2012
Dear concerned,
If the medication was prescribed by your dermatologist I suggest that you recontact him for change of prescription.
The drug microdox-LBX is a brand name and the generic drug is doxycycline. It is an antibiotics that is not usually available over the counter. The generic form is available but you will still need a prescription from your doctor.
Your doctor right now is better placed to solve your problem.

Best wishes
Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor